Schizophrenia.com

The comeback risperdal update genital questions answered to all

Hello all im sure some of you will remember me for the shocking side effects I got from Risperdal and other meds

I am 30 years old now and came a long way since I first started posting on here

Well I have been away for a while trying to fix my life and its still real tough but I have a new lady love in my life now

I have other health problems now which I’m trying to sort

I have been getting messages regarding the genital effects of risperdal to which I can confirm it does have a lasting effect but… things are much better and sex is pretty great again I do still suffer from effects but its much improved I think the best thing is to give yourself time and rest and certain supplements work well to

Its mostly in the standing position that the effect happens now but when sitting resting it goes away mostly also weight gain still remains on me to and my breasts are bigger a bit still but tbh I had high estrogen anyway

How does this effect happen? Its a rare side effect it can happen from blood flow issues and prolactin its not fully going to impact you because you will regain some power down there its a matter of time and also using supplements or meds to help

I do not use viagra or any other medicated drive drug

Ok so what can help this genital effect?

Try taking saw palmetto and horny goats weed is good stuff also is zinc and many other supplements also lots of protein to and eat red meat and chicken

It may seem not as impressive but becoming a grower not a shower is not a bad thing

Abilify did restore my sex drive permanent with increased genital size but I did have a bad reaction so had to stop it however…

I found Mirtazapine/Remeron was the go to med for me also things like ativan are good to

Mental health is a long term for life battle all we can do is try are best to stay strong

I hope this thread brings comfort to others who have been posting about this effect and messaging me since I have been away from here

The best thing to do is to remain positive and to try your best to improve your situation and not fear or worry over things like ED

When you find a women/man who loves you things will also improve

So young men keep your head up!

I strongly recommend seeing your GP/Doc if you experience urology problems with Risperdal or other meds of same type he can refer you to a urologist and also get your bloods checked to

Sometimes these things happen and it can also be because of weight gain and general wear and tear and lack of blood flow as you get older

Anyway

I hope everyone is doing good here and wish everyone peace and love

Thank you

1 Like

Risperdal leaves me a bit flat down there but then again I don’t have a partner right now.

1 Like

How old were you taking Abilify? I mean… I take Olanzapine and Abilify, transitioning to fully Abilify. I am 31.

1 Like

Oh yeah left me fully flat and small haha, Abilify big hard and crazy!

2 Likes

24 years old I think I was when took Abilify, was no good for me in the end Mirtazapine was the best result.

1 Like

Ah alright, dont have issue down there on Olanzapine but the blood work was bad so doc decide to give me Abilify. The time when i had dysfunction i was on Invega, my doc is a lady and i told her my problem and immediately put me back on Olanzapine 4 years ago. Hopefully ill loose weight when ill be totally on Abilify, no weight gain on the combo right now so i think is a good sign.

1 Like

Yes Invega can cause that ED problem, yes the blood work can be effect by that and Abilify should keep the weight off you more as its more activating then the other APs you have taken.

Invega can pack weight on the Sustenna shot keeps weight off more so.

I think Risperdal/Consta is the main offender of prolactin induced ED.

1 Like

Hmm?.

What If The High Officially Officials Were The Real Reasons For, The Terrible Reality, Of Only The Few Speaking About It, Having Erectile Dysfunction Issues?. . .

Twilight Zone, Without The Kristen Stewart Love, Fo Sho. . .

Sorry You Guys Had To Go Through That. . .

Sounds Viciously, Tremendously, Villain Born, Anguish And Torment. . .

Hope, True Love, Joy, And Peace!.

P.s. Read Before You Sign Papers. Mother Nature Teaches That For Those Who Listen. . . . . . .

N e Hoo.

I Wasn’t Being Serious That The Officials Are Doing That To You Guys On Purpose. . .

Jus Trying To Lighten The Mood A Bit. . .

I Can Only Imagine, (Not That I’m Going To), But, That Must Be Horrific. . .

Hope, True Love, Joy, And Peace!.

P.s. Mother Nature Loves Us All. . . . . . .

I read some of this.

Get off that med.

okay?

I have no sexual issues on 4mg Risperdal, its even on the high normal side. Abilify made me hypersexual, crazy high sex drive that I stopped the Abilify.

You must be one of the lucky ones dude and yes Abilify does same to me

1 Like

Maybe try cardio and lifting weights, I felt like these increased my sex drive a bit. Now I don’t exercise though.

1 Like

My drive is decent its just my units size has reduced in flaccid state mostly and when I stand I get the issue mostly shrinks up on me

Can get a big hard on though

I need to get back into weight lifting I did it few years ago and it made a difference body wise maybe ill add some cardio to it later on

Im over weight a lot at moment probably because I’m more happy to

1 Like